# SDR AALA202208020779

- Difficulty date: August 1, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N318SF
- Make and model: Boeing 737
- Aircraft serial: 44473
- Aircraft time: 4,341 hours, 1,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT MOUNTED EMERGENCY LIGHT AT 8C DAMAGED. REPLACED SEAT MOUNTED EMERGENCY LIGHT SHROUD ASSEMBLY PER CMM 25-23-67. OPERATIONAL CHECK GOOD.
